MathSciNet Relay Station
MathSciNet bibliographic data
MR2017029 35B41 (35Q35 35R60 37L30 60H15 76D05 76M35)
Marín-Rubio, Pedro; Robinson, James C. Attractors for the stochastic 3D Navier-Stokes equations. Stoch. Dyn. 3 (2003), no. 3, 279–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement